# SDR SWAA2021060167842

- Difficulty date: April 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS540 AND BETWEEN RBL 24 TO LBL 24 CENTER SECTION (2 EA) / REPLACED ANGLE ON FLOOR STRUCTURE LOCATE BS 540 AND BTW RBL 24 TO LBL 24 CENTER SECTION 2 E/A IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9
